# SDR MALA010652

- Difficulty date: August 19, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 2745 INTO GRB, NOSE WHEEL INDICATOR (DOWN GREEN INDICATOR) NOT ILLUMINATED WHEN GEAR IS SELECTED DOWN.  EXCHANGED BULBS, CYCLED GEAR, ETC.  TOWER CONFIRMED GEAR DOWN, LANDED NORMALLY APPEARS TO BE INDICATOR PROBLEM.  MAINTENANCE RELAMPED NOSE LANDING GEAR INDICATOR AS NEEDED.
